Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Plantar Fasciitis

Posted by Cathy M on 8/21/01 at 10:03 (057417)

Recently had a cortisone shot in my heel. Suffered allergic reaction to the local freezing, Zilocane. Have had nausea since the shot. Want information onside affects of Zilocane and how long before i see results in pain. Thank you, Cathy

Re: Plantar Fasciitis

Dr. Zuckerman on 8/21/01 at 15:51 (057455)

The local anesthetic is usually lidocaine . What could cause the nausea is the steriod medication that is mixed with the local anesthetic medication.

Sometimes it can take a one or two weeks to see the effects of the local steriod injection

Re: Plantar Fasciitis

Dr. Zuckerman on 8/21/01 at 15:51 (057455)

The local anesthetic is usually lidocaine . What could cause the nausea is the steriod medication that is mixed with the local anesthetic medication.

Sometimes it can take a one or two weeks to see the effects of the local steriod injection